# SDR MZZA98225

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6519606254
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON RT AFT LAVATORY INBOARD WALL PARTITION LOWER SUPPORT HAT CHANNEL.  THE CORRODED HAT CHANNEL, P/N 65-19606-254 WAS REMOVED AND REPLACED WITH NEW HAT CHANNEL.  (M)
